# SDR IXXA9900015

- Difficulty date: July 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EN ROUTE FROM TOL TO DFW, THE RIGHT AIR CONDITIONING PACK HAD ZERO FLOW, RUNS HOT AND EMITTED A BURNING ODOR WHEN FULL COLD SELECTED.  THE FLIGHT CONTINUED TO DFW FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE RIGHT PACK SYSTEM IN ACCORDANCE WITH THE MAINTENANCE MANUAL WITH NO DISCREPANCIES NOTED.  MAINTENANCE PERFORMED A SYSTEM OPERATIONAL TEST IN ACCORDANCE WITH THE MAINTENANCE MANUAL WITH NO DISCREPANCIES NOTED.
